| Model Number |
G23645 |
| Medical Device Problem Codes |
Deformation Due to Compressive Stress (2889); Material Deformation (2976)
| Health Effect - Clinical Code |
Apnea (1720)
| Date of Event |
11/19/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Description of event according to initial reporter: the event took place in the vascular block, with rapid sequence induction on a full stomach.High-risk procedure.The patient's glottis was high.Four introducers with adapters had to be used.The first two non-functional devices were reported by the nurse anesthetist, the third was not reported because the primary conditioning regimen was not maintained, and the fourth was functional.We do not know the batch numbers of the 3rd and 4th devices used.The medical device did not remain semi-rigid as usual, according to the complainant; it remained soft and did not retain its shape, it sank down.Patient outcome: the time lost was estimated at 10 minutes according to the person who reported it.During this time, the patient had to be ventilated and there was a risk that his oxygen saturation would decrease.
Additional Manufacturer Narrative
Manufacturers ref# (b)(4).G4) similar to device marketed under 510(k)/pma: k161813.Investigation is still in progress.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Additional Manufacturer Narrative
Manufacturer¿s ref# (b)(4).After investigation the event is no longer considered reportable to fda as it does not involve a death, serious injury, or a device malfunction that necessitates remedial action to prevent an unreasonable risk of substantial harm to the public health.Summary of investigational findings: the medical device did not remain semi-rigid as usual, but remained soft and did not retain its shape, it sank down.The patient¿s glottis was high and four frova introducers were used; two introducers were non-functional (b)(4) and in a third introducer ¿the primary conditioning regimen was not maintained¿.Reportedly, the time loss was ca 10 minutes, during which the patient had to be ventilated.The complaint reported by the user was confirmed.The complaint is confirmed based on customer and/or sales representative testimony.One frova intubating introducer and two rapi-fit adapters were returned.The device evaluation determined the following: a minor bend was noted 126mm from the tip.However, there was no sign of material imperfection and the reported softness/difference in the shape could not be confirmed.The introducer diameter was found according to specifications.A review of the manufacturing records and/or specifications did not reveal any discrepancies/nonconformances that could have contributed to this complaint issue.The investigation concludes the complaint device was manufactured to specification.The review of the relevant manufacturing records confirms the failure has not previously occurred for this manufacturing lot.Prior to distribution all devices are subjected to a visual inspection and functional inspection to ensure device integrity.There is no evidence to suggest that the user did not follow the instructions for use and/or label.A definitive cause could not be determined from the investigation.Possible causes may include resistance during advancement.An internal action is not deemed necessary at this time.Trending will monitor if any future actions are required.After considering this event the risk associated with the use of this device is still deemed adequate.Cook medical will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.